Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On nilpotent and solvable Malcev algebras
HTML articles powered by AMS MathViewer

by Ernest L. Stitzinger PDF
Proc. Amer. Math. Soc. 92 (1984), 157-163 Request permission

Abstract:

Solvable and nilpotent Malcev algebras are investigated in the spirit of extending results from Lie algebras. The first section presents a proof of Engel’s theorem with the Jacobson refinement and some consequences. The second part deals with conjugacy of Cartan subalgebras and consequences.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17D10
  • Retrieve articles in all journals with MSC: 17D10
Additional Information
  • © Copyright 1984 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 92 (1984), 157-163
  • MSC: Primary 17D10
  • DOI: https://doi.org/10.1090/S0002-9939-1984-0754693-0
  • MathSciNet review: 754693